# SDR WX0A2021041673684

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 46,826 hours, 32,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU (13WL) BATT FAILED ""CABIN EMERGENCY LIGHTING"" WORK CARD 335100-03-1-001. / REPLACED EPSU (13WL) BATT, BITE CHECKED NORMAL, IAW TSM 33-51-00-810-857-A & AMM 33-51-38-400-002-A."
